# SDR UALA2013062704513

- Difficulty date: June 26, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,377 hours, 6,778 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 3618
- Condition: Faulty
- Location: 'E' Zone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE "E" TRIM VALVE.  ZONE "E" TRIM VALVE IS FAULTING FOR PAST SEVEN LEGS WITH MAINT MESSAGE 21-20006.  TROUBLESHOT IAW FIM 21-61, TASK 841.  REPLACED ZONE E TRIM VALVE.  VALVE TESTED NORMAL IAW FIM 21-61, TASK 841 AND AMM 21-61-02
